# SDR SWAA031830

- Difficulty date: August 13, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- Aircraft time: 68,424 hours, 75,078 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Roller
- Part number: 65C16951
- Condition: Worn
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT VIBRATION FELT WHEN FLAPS ARE IN TRANSIT.  REMOVED AND REPLACED RT MID FLAP DEFLECTOR ROLLER ASSY PER MM.
